Electron. J. Differential Equations, Vol. 2018 (2018), No. 115, pp. 1-12.

Averaging method for ordinary differential inclusions with maxima

Bachir Bar, Mustapha Lakrib

We consider ordinary differential inclusions with maxima perturbed by a small parameter and give justification of the method of averaging for this type of inclusions.

Submitted October 17, 2017. Published May 14, 2018.
Math Subject Classifications: 34A60, 34C29.
Key Words: Differential inclusions with maxima; averaging method; one-sided Lipschitz condition.

Show me the PDF file (225 KB), TEX file for this article.

Bachir Bar
Université AbouBakr Belkaid
LSDA, 13000 Tlemcen, Algérie
email: bachir.bar@mail.univ-tlemcen.dz
Mustapha Lakrib
Université Djillali Liabès
LDM, 22000 Sidi Bel Abbès, Algérie
email: m.lakrib@univ-sba.dz

Return to the EJDE web page